Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 157, NWS Cheyenne, WY

August 8, 2016Cheyenne County, Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 8, 2016, 4:44 PM MDT for Cheyenne County, Morrill County, Nebraska. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2016, 4:44 PM MDT (22:44 UTC)
Expired
Aug 8, 2016, 5:45 PM MDT
In force
61 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cheyenne County, NE, Morrill County, NE

The radar

The Cheyenne radar (KCYS), 135 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 5:25 PM MDTHAIL 0.758 Ne Potter, NE
Aug 8, 5:36 PM MDTHAIL 112 Nw Sidney, NENICKEL TO QUARTER SIZE HAILSTONES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
2053 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-96 m²/s²
0-3 km storm-relative helicity
-85 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

904 
WUUS55 KCYS 082244
SVRCYS
NEC033-123-082345-
/O.NEW.KCYS.SV.W.0157.160808T2244Z-160808T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
444 PM MDT MON AUG 8 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 545 PM MDT

* AT 443 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH
  OF REDINGTON...OR 21 MILES NORTHEAST OF KIMBALL...MOVING SOUTHEAST
  AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHWESTERN CHEYENNE AND SOUTHWESTERN MORRILL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4140 10335 4151 10335 4154 10299 4117 10306
TIME...MOT...LOC 2243Z 294DEG 16KT 4142 10334 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
3 follow-up statements
451 
WWUS55 KCYS 082305
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
505 PM MDT MON AUG 8 2016

NEC033-123-082345-
/O.CON.KCYS.SV.W.0157.000000T0000Z-160808T2345Z/
CHEYENNE NE-MORRILL NE-
505 PM MDT MON AUG 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN CHEYENNE AND SOUTH CENTRAL MORRILL COUNTIES...

AT 504 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
POTTER...OR 18 MILES NORTHEAST OF KIMBALL...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN CHEYENNE AND SOUTH CENTRAL MORRILL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4140 10335 4146 10335 4154 10299 4117 10306
TIME...MOT...LOC 2304Z 251DEG 25KT 4136 10333 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
703 
WWUS55 KCYS 082333
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
533 PM MDT MON AUG 8 2016

NEC123-082342-
/O.CAN.KCYS.SV.W.0157.000000T0000Z-160808T2345Z/
MORRILL NE-
533 PM MDT MON AUG 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MORRILL COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4132 10325 4138 10320 4141 10301 4117 10306
TIME...MOT...LOC 2332Z 303DEG 16KT 4129 10316 

$$

NEC033-082345-
/O.CON.KCYS.SV.W.0157.000000T0000Z-160808T2345Z/
CHEYENNE NE-
533 PM MDT MON AUG 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN CHEYENNE COUNTY...

AT 532 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF POTTER...OR 14 MILES NORTHWEST OF SIDNEY...MOVING SOUTHEAST AT 20
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN CHEYENNE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4132 10325 4138 10320 4141 10301 4117 10306
TIME...MOT...LOC 2332Z 303DEG 16KT 4129 10316 

HAIL...1.00IN
WIND...<50MPH
 
$$

RUBIN
018 
WWUS55 KCYS 082344
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
544 PM MDT MON AUG 8 2016

NEC033-082354-
/O.EXP.KCYS.SV.W.0157.000000T0000Z-160808T2345Z/
CHEYENNE NE-
544 PM MDT MON AUG 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHEYENNE COUNTY
WILL EXPIRE AT 545 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4132 10325 4138 10320 4141 10301 4117 10306
TIME...MOT...LOC 2342Z 294DEG 16KT 4129 10316 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:54 PM MDT, 1 hour 50 minutes earlier.

Area forecast discussion, Aug 8, 2:54 PM MDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
254 PM MDT MON AUG 8 2016

.SHORT TERM...(This evening through Wednesday night)
Issued at 250 PM MDT Mon Aug 8 2016

Approaching shortwave over western Colorado setting off widely
scattered showers and storms at this time. Expect these to
continue while moving east into the Panhandle late this afternoon
and evening before ending later tonight with the passage of the
wave. Should see less stratus/fog across the Panhandle tonight as
winds more southerly to ssw and air a little drier.

Next couple days will feature southwesterly upper flow over the
CWA with some monsoonal moisture moving across mainly the
Panhandle. Lower levels look to dry some so convective activity
should be more isolated with a surface trough edging east over
the Panhandle. Instabilities less as well so severe threat looks
minimal at this time. Main concerns will be with fire weather over
northern and western parts of the CWA where some gusty winds are
expected in the afternoons to combine with low relative humidity.

.LONG TERM...(Thursday through next Monday)
Issued at 240 PM MDT Mon Aug 8 2016

Models continue to indicate cooler temperatures and unsettled
weather late this week and into early this weekend as a relatively
strong cold front moves across the area early on Thursday. Main
forecast concern will continue to be strong/severe thunderstorms
and perhaps heavy rainfall...especially along and east of the
Laramie Range. At this time...the threat does not appear to be
all that significant with models showing PW's around 0.75 to 1.25
inches Thursday and Friday...which is on the low side considering
subtropical monsoon moisture will be pushing northward across the
area through the middle of the week. Models indicate the upper
level trough rapidly moving across the area on Friday...but some
of the upper level energy will remain further north across
southern Canada. Best chance for strong to severe thunderstorms
will be over far eastern Wyoming and western Nebraska...but
conditions along with the time of the year are not all that
favorable for significant coverage at this time. High temperatures
in the mid 70's to mid 80's on Thursday will trend even lower on
Friday and Saturday...with readings in the 70's to low
80's...warmest below 5000 feet. Kept POP between 30 to 50 percent
for scattered showers and tstorms through Friday. Low clouds and
patchy fog are possible each morning in this pattern due to
upslope winds

For Sunday and Monday...models show the upper level trough moving
well east of the forecast area as a slow warming trend is
expected. Drier air will enter Wyoming with PW's gradually
lowering between 0.50 to 0.75 by Monday...which should limit
thunderstorm coverage early next week. Daytime highs will return
to the 80's and low 90's by Monday afternoon as a low amplitude
ridge axis builds west of the Continental Divide and slowly drifts
eastward.

&&

.AVIATION...(For the 18Z TAFS through Tuesday morning)

Lingering stratus continues over portions of the Nebraska panhandle
early this afternoon with periods of MVFR CIGS near KSNY and KAIA.
Impacts appear to be minimal and may actually aid in the suppression
of daytime/evening thunderstorms development later today. Fair
weather CU starting to develop further west across SE Wyoming early
this afternoon...and this will eventually lead to widely scattered
thunderstorms into this evening. Too difficult to pin down
timing...so kept VCTS out of the forecast for most location. Patchy
fog and low CIGS may redevelop late tonight near KSNY...KAIA...and
KBFF.

&&

.FIRE WEATHER...
Issued at 250 PM MDT Mon Aug 8 2016

Fire weather concerns will be heightened over the next couple days
across Wyoming zones due to increased winds in the afternoons.
Temperatures will be quite warm over the next couple days before
cooling some late in the week. isolated showers and thunderstorms
are expected most days.

&&

.CYS Watches/Warnings/Advisories...
WY...Fire Weather Watch from Tuesday afternoon through Tuesday
     evening for WYZ301>303.

NE...None.
&&

SHORT TERM...RE
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...RE
Hazardous weather outlook, Aug 8, 5:39 AM MDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
539 AM MDT MON AUG 8 2016

WYZ103>106-109>117-091145-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
539 AM MDT MON AUG 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL DEVELOP TODAY. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL DEVELOP TUESDAY THROUGH FRIDAY. SEVERE WEATHER
IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
091145-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
539 AM MDT MON AUG 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL DEVELOP TODAY. SEVERE WEATHER IS NOT
EXPECTED...HOWEVER SOME STRONG STORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING EAST OF THE LARAMIE RANGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL DEVELOP TUESDAY THROUGH FRIDAY. SEVERE WEATHER
IS NOT EXPECTED...HOWEVER SOME STRONG STORMS WILL BE POSSIBLE
EAST OF THE LARAMIE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

In the hours before

Local storm report, Aug 8, 12:58 PM MDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1258 PM MDT MON AUG 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             5 NW FORT LARAMIE NATIO 42.25N 104.64W
08/07/2016  E2.00 INCH       GOSHEN             WY   LAW ENFORCEMENT

            WINDSHIELD DAMAGE TO VEHICLES RELAYED THROUGH LAW
            ENFORCEMENT DISPATCH.

&&

HAHN
Special weather statement, Aug 8, 3:50 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
350 PM MDT MON AUG 8 2016

WYZ102-082230-
NIOBRARA COUNTY WY-
350 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NIOBRARA COUNTY
UNTIL 430 PM MDT...

AT 350 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF DULL CENTER...OR 40 MILES SOUTHWEST OF DOWNTOWN
NEWCASTLE...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
NIOBRARA COUNTY.

LAT...LON 4330 10469 4338 10482 4350 10477 4350 10440
TIME...MOT...LOC 2150Z 213DEG 34KT 4340 10470

RUBIN
Special weather statement, Aug 8, 3:52 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
352 PM MDT MON AUG 8 2016

NEZ095-096-WYZ108-082245-
SOUTH SIOUX NE-NORTH SIOUX NE-GOSHEN COUNTY WY-
352 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SIOUX AND
NORTHEASTERN GOSHEN COUNTIES UNTIL 445 PM MDT...

AT 351 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JAY EM...OR 19 MILES SOUTH OF LUSK...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  JAY EM AROUND 405 PM MDT.
  PRAIRIE CENTER AROUND 425 PM MDT.

LAT...LON 4245 10454 4252 10455 4262 10396 4234 10397
TIME...MOT...LOC 2151Z 270DEG 23KT 4248 10448

RUBIN
Local storm report, Aug 8, 4:06 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
406 PM MDT MON AUG 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             8 N CHEYENNE            41.26N 104.79W
08/07/2016  E0.50 INCH       LARAMIE            WY   PUBLIC

            DIME SIZE HAIL WAS PREPORTED.

0543 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
08/07/2016  E1.00 INCH       LARAMIE            WY   PUBLIC

0552 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
08/07/2016  M1.25 INCH       LARAMIE            WY   NWS EMPLOYEE

1035 PM     HAIL             5 NW FORT LARAMIE NATIO 42.25N 104.64W
08/07/2016  E2.00 INCH       GOSHEN             WY   LAW ENFORCEMENT

            WINDSHIELD DAMAGE TO VEHICLES RELAYED THROUGH LAW
            ENFORCEMENT DISPATCH.

1057 PM     HAIL             FORT LARAMIE            42.21N 104.52W
08/07/2016  E1.50 INCH       GOSHEN             WY   PUBLIC

1115 PM     FLASH FLOOD      2 SE FORT LARAMIE       42.19N 104.49W
08/07/2016                   GOSHEN             WY   EMERGENCY MNGR

            GOSHEN COUNTY EMA REPORTS EVIDENCE OF FLASH FLOODING FROM
            HEAVY RAIN LAST EVENING. DEBRIS ON HIGHWAY 2 MILES
            SOUTHEAST OF FORT LARAMIE. AT 7 AM...WATER STILL HIGH IN
            CREEK WITH DEBRIS IN THE FENCE LINE. RAILROAD APPROACH
            WEST OF FORT LARAMIE WAS NEARLY WASHED OUT.

&&

MJAMSKI
Special weather statement, Aug 8, 4:10 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
410 PM MDT MON AUG 8 2016

NEZ020-021-054-055-082315-
MORRILL NE-CHEYENNE NE-KIMBALL NE-BANNER NE-
410 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEYENNE...
SOUTHEASTERN BANNER...SOUTHWESTERN MORRILL AND NORTHEASTERN KIMBALL
COUNTIES UNTIL 515 PM MDT...

AT 410 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF HARRISBURG...OR 19 MILES NORTH OF KIMBALL...MOVING EAST
AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
CHEYENNE...SOUTHEASTERN BANNER...SOUTHWESTERN MORRILL AND
NORTHEASTERN KIMBALL COUNTIES.

LAT...LON 4142 10359 4155 10355 4156 10318 4129 10332
TIME...MOT...LOC 2210Z 288DEG 13KT 4149 10352

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:26 AM MDTSpecial Weather StatementCYSScotts Bluff49 min
Aug 8, 3:52 PM MDTSpecial Weather StatementCYSSioux53 min
Aug 8, 4:10 PM MDTSpecial Weather StatementCYSBanner65 min
Aug 8, 5:46 PM MDTSpecial Weather StatementCYSCheyenne59 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.